Missouri, 2025Damaging Winds in Missouri, June 26, 2025
June 26, 2025 · NWS EAX · 44 events in 8 counties and zones
Severe storms bringing damaging wind gusts impacted portions of western and NW Missouri on the afternoon and evening hours of June 26.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 44
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe storms bringing damaging wind gusts impacted portions of western and NW Missouri on the afternoon and evening hours of June 26.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before the first event at Jun 26, 2:21 PM CST, 1 hour 22 minutes earlier. Its key messages:
- Strong to severe storms capable of producing damaging wind gusts will be possible this afternoon and evening across NE Kansas and NW Missouri.
- Locally moderate to heavy rainfall possible this evening into late tonight.
- Hot and humid conditions continue through Sunday.
- Showers and storms likely for Sunday evening/night.
- Temperatures should cool a bit down toward seasonal normals (upper 80s) for Monday and Tuesday.
Area forecast discussion, Jun 26, 2:21 PM CST, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
321 PM CDT Thu Jun 26 2025
.KEY MESSAGES...
- Strong to severe storms capable of producing damaging wind
gusts will be possible this afternoon and evening across NE
Kansas and NW Missouri.
- Locally moderate to heavy rainfall possible this evening into
late tonight.
- Hot and humid conditions continue through Sunday.
- Showers and storms likely for Sunday evening/night.
- Temperatures should cool a bit down toward seasonal normals
(upper 80s) for Monday and Tuesday.
&&
.DISCUSSION...
Issued at 225 PM CDT Thu Jun 26 2025
Water vapor and 500 mb height analysis shows a shortwave trough
moving eastward across the Upper Midwest. Meanwhile, a weak
surface cold front is moving eastward across parts of eastern NE
and northeast KS, with a surface low moving into southern MN.
With strong surface heating and dew points in the lower 70s, a
corridor of 4000-4500 J/kg of surface based CAPE has developed
across far NW Missouri and NE Kansas this afternoon. Isolated to
scattered showers and thunderstorms have already initiated
across this area out ahead of the front, with these storms
moving to the east northeast. While shear is weak (only around
15 knots of 0-6 km bulk shear), steep low level lapse rates and
DCAPE on the order of 1000 J/kg should support a damaging wind
threat this afternoon and early evening. As such, a severe
thunderstorm watch is in effect through 9 PM tonight for
portions of extreme NE Kansas into NW and northern Missouri. By
later this evening, a cluster or line/broken line of storms is
likely to develop along/near the front across far NW Missouri,
and move to the southeast through the late evening hours into
the early overnight hours. The main concern with this secondary
convective development will likely be the threat for moderate to
heavy rainfall, as PWATs are forecast to reach close to 2". The
12z HREF had probability matched means on the order of 1.5" to
2.5" across a decent swath of the CWA, with localized rainfall
amounts up to 4". Biggest concerns will be moderate/heavy
rainfall over the areas that received the 5+ inches of rain from
Monday night into Tuesday evening, as well as across the Kansas
City metro. Due to these reasons, went ahead and issued a flood
watch from 5 pm this afternoon through 3 am Friday morning for
much of the CWA as a precaution.
Hot and humid conditions continue tomorrow for most locations
(likely slightly cooler across northern and NE Missouri behind
the front), with afternoon heat indices in the mid to upper 90s.
A few afternoon showers and storms may be possible again,
primarily south of Interstate 70. The 18z HRRR does suggest the
potential for robust convection to fire along a remnant outflow
boundary or differential heating boundary by early to mid
tomorrow afternoon across the KC metro, with wind gusts up to
40 mph and moderate rainfall possible, but we will see how
things evolve tonight into tomorrow morning. Hot and humid again
on Saturday, with afternoon heat indices in the upper 90s to
near 100 degrees (best chance for 100+ degree heat index across
NW Missouri). While current grids show only slight chance
afternoon PoPs toward the Ozarks, some guidance (namely the
ECMWF) suggests higher precipitation chances.
Better chances for showers and storms, including some locally
moderate rainfall, arrives on Sunday evening/night as a low
amplitude trough moves across the northern Plains, amplifying as
it moves toward the Great Lakes, and sending a cold front toward
and through our CWA from the northwest. The front may stall out
across southern portions of the region as we head into Monday,
keeping rain chances in the forecast through Monday afternoon.
Cooler temperatures will come behind the front, with highs back
down toward seasonal normals (upper 80s) for Monday and Tuesday
afternoon.
&&
.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1251 PM CDT Thu Jun 26 2025
Currently VFR at all terminals with breezy SSW winds with gusts
up to 25 knots. These conditions should continue through the
afternoon hours. A cluster of thunderstorms is likely to develop
by late afternoon across NW Missouri, moving through STJ
between roughly 1z and 4z tonight, MCI between 3z and 6z, and
MKC and IXD between 4z and 7z. These storms could produce a few
strong wind gusts up to around 50 to 55 mph, especially at STJ.
Rainfall could be moderate to heavy at times, with VIS dropping
to as low as 2SM or so. After the storms exit by late tonight,
VFR conditions and dry weather is expected for the remainder of
the period, with relatively light southwesterly winds.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through late tonight for MOZ001>007-011>016-
020>024-028>031-037-038-043.
KS...Flood Watch through late tonight for KSZ025-057-102>105.
&&
DISCUSSION...BMW
AVIATION...BMWHazardous weather outlook, Jun 26, 4:05 AM CST, 11 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
0505 AM CDT Thu Jun 26 2025
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271005-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
0505 AM CDT Thu Jun 26 2025
This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.
.DAY ONE...Through tonight.
Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on
potential weather hazards.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
The probability for widespread hazardous weather is low.
.KEY MESSAGES...
- Severe storms possible Thursday afternoon into the evening.
The main threats will be damaging winds and heavy rainfall.
- Hot and humid conditions persist through the weekend with a
few sporadic chances for storms. Additional thunderstorms and
cooler temperatures possible early next week.
In the hours before
Special weather statement, Jun 26, 1:40 PM CST, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
240 PM CDT Thu Jun 26 2025
MOZ001-002-011-262015-
Atchison MO-Holt MO-Nodaway MO-
240 PM CDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ATCHISON...
NORTHWESTERN NODAWAY AND NORTH CENTRAL HOLT COUNTIES THROUGH 315 PM
CDT...
At 239 PM CDT, Doppler radar was tracking a strong thunderstorm near
Craig, or near Mound City, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mound City, Burlington Junction, Hopkins, Skidmore, Craig,
Braddyville, Clearmont, Elmo, and Quitman.
This includes Interstate 29 between mile markers 84 and 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Missouri.
&&
LAT...LON 4058 9512 4057 9482 4055 9477 4011 9524
4021 9543 4058 9515
TIME...MOT...LOC 1939Z 214DEG 47KT 4023 9528
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BTSpecial weather statement, Jun 26, 2:02 PM CST, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
302 PM CDT Thu Jun 26 2025
MOZ001-262030-
Atchison MO-
302 PM CDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ATCHISON COUNTY
THROUGH 330 PM CDT...
At 301 PM CDT, Doppler radar was tracking a strong thunderstorm near
Peru, or 12 miles northeast of Auburn, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Watson.
This includes Interstate 29 between mile markers 112 and 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Missouri.
&&
LAT...LON 4058 9538 4046 9538 4040 9566 4042 9566
4043 9564 4046 9564 4046 9568 4047 9570
4049 9568 4051 9569 4052 9566 4055 9566
4059 9561
TIME...MOT...LOC 2001Z 238DEG 28KT 4048 9565
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CMSSpecial weather statement, Jun 26, 2:20 PM CST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
320 PM CDT Thu Jun 26 2025
KSZ025-102-MOZ011-012-020-262045-
Doniphan KS-Atchison KS-Buchanan MO-Holt MO-Andrew MO-
320 PM CDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN DONIPHAN...NORTHEASTERN
ATCHISON...NORTHWESTERN BUCHANAN...SOUTHEASTERN HOLT AND SOUTHWESTERN
ANDREW COUNTIES THROUGH 345 PM CDT...
At 320 PM CDT, Doppler radar was tracking a strong thunderstorm near
Denton, or 7 miles north of Atchison, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
St. Joseph, Atchison, Wathena, Elwood, Troy, Country Club Villa,
Country Club, Amazonia, Doniphan, St. Joseph Airport, Fanning, and
Bendena.
This includes the following highways...
Interstate 29 near mile marker 51, and between mile markers 69 and
71.
Interstate 229 between mile markers 7 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Kansas...and northwestern Missouri.
&&
LAT...LON 3956 9515 3965 9528 4001 9507 3982 9480
TIME...MOT...LOC 2020Z 214DEG 28KT 3966 9518
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CMSSpecial weather statement, Jun 26, 2:30 PM CST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
330 PM CDT Thu Jun 26 2025
MOZ002-003-262100-
Worth MO-Nodaway MO-
330 PM CDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN WORTH AND
NORTHEASTERN NODAWAY COUNTIES THROUGH 400 PM CDT...
At 329 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hopkins, or 9 miles north of Maryville, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hopkins, Sheridan, and Pickering.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Missouri.
&&
LAT...LON 4057 9490 4057 9447 4037 9487 4057 9494
4058 9492
TIME...MOT...LOC 2029Z 230DEG 31KT 4047 9482
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CMSSpecial weather statement, Jun 26, 3:11 PM CST, 32 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
411 PM CDT Thu Jun 26 2025
MOZ001-002-262145-
Atchison MO-Nodaway MO-
411 PM CDT Thu Jun 26 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN ATCHISON AND
NORTHWESTERN NODAWAY COUNTIES THROUGH 445 PM CDT...
At 411 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Tarkio, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Tarkio, Elmo, and Westboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Missouri.
&&
LAT...LON 4057 9500 4041 9539 4046 9544 4058 9531
TIME...MOT...LOC 2111Z 228DEG 28KT 4048 9534
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CDBLocal storm report, Jun 26, 3:28 PM CST, 15 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
428 PM CDT Thu Jun 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM Tstm Wnd Gst 2 SSW Lowemont 39.36N 95.07W
06/26/2025 E60 MPH Leavenworth KS Public
&&
BMWThunderstorm Wind, Buchanan
- When
- June 26, 3:43 PM CST to 3:44 PM CST
- Where
- Buchanan County, 0.87 mi NE of Agency
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.660, -94.740
Social media report of several downed trees and limbs north of Agency.
Thunderstorm Wind, Buchanan
- When
- June 26, 3:44 PM CST to 3:45 PM CST
- Where
- Buchanan County, 2.75 mi ENE of Saxton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.730, -94.680
Downed tree and wires near Kemmer Road.
Thunderstorm Wind, Buchanan
- When
- June 26, 3:47 PM CST to 3:48 PM CST
- Where
- Buchanan County, 1.38 mi S of Saxton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 39.700, -94.730
Downed tree near U.S. Highway 169 and 75th Road.
Thunderstorm Wind, Buchanan
- When
- June 26, 3:48 PM CST to 3:49 PM CST
- Where
- Buchanan County, 3.26 mi ESE of San Antonio
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.760, -94.640
Several reports of downed power poles and wires in northeastern Buchanan, southwestern DeKalb, and northwestern Clinton counties.
Thunderstorm Wind, Buchanan
- When
- June 26, 3:49 PM CST to 3:50 PM CST
- Where
- Buchanan County, 0.87 mi SE of Saxton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.710, -94.720
Downed tree and wires near 82nd Road.
Thunderstorm Wind, Buchanan
- When
- June 26, 3:49 PM CST to 3:50 PM CST
- Where
- Buchanan County, 1.48 mi SSE of Saxton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.700, -94.720
Downed tree near Whitson Road and 80th Road.
Thunderstorm Wind, Platte
- When
- June 26, 3:51 PM CST to 3:52 PM CST
- Where
- Platte County, 1.75 mi ESE of Beverly
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.360, -94.840
Several reports of downed limbs and wires near Ode Road.
Thunderstorm Wind, Platte
- When
- June 26, 3:57 PM CST to 3:58 PM CST
- Where
- Platte County, 0.53 mi E of Platte City
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.370, -94.770
Multiple reports of tree limbs and wires down near the Platte City area.
Thunderstorm Wind, Platte
- When
- June 26, 4:01 PM CST to 4:02 PM CST
- Where
- Platte County, 1.75 mi NW of Hampton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.300, -94.770
Social media report of several large trees snapped west of KCI Airport from a microburst.
Thunderstorm Wind, Buchanan
- When
- June 26, 4:03 PM CST to 4:04 PM CST
- Where
- Buchanan County, 2.97 mi NE of Frazier
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.660, -94.640
Downed tree and wires near 120th Road.
Thunderstorm Wind, Platte
- When
- June 26, 4:05 PM CST to 4:06 PM CST
- Where
- Platte County, 0.53 mi W of (Mci)ks City Intl Ar
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 39.300, -94.730
Measured gust of 66 mph at Kansas City International Airport (MCI).
Thunderstorm Wind, Buchanan
- When
- June 26, 4:05 PM CST to 4:06 PM CST
- Where
- Buchanan County, 2.97 mi NE of Frazier
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.660, -94.640
Downed tree and wires near 120th Road.
Thunderstorm Wind, Platte
- When
- June 26, 4:10 PM CST to 4:11 PM CST
- Where
- Platte County, 0.53 mi E of Ferrelview
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.320, -94.670
Social media report of downed trees and limbs at a residence in Ferrelview.
Thunderstorm Wind, Clay
- When
- June 26, 4:13 PM CST to 4:14 PM CST
- Where
- Clay County, 2.76 mi N of Smithville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.440, -94.580
Downed wires north of 188th Street south of Trimble.
Thunderstorm Wind, Clinton
- When
- June 26, 4:15 PM CST to 4:16 PM CST
- Where
- Clinton County, 4.47 mi ENE of Hemple
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.750, -94.500
Report of trees downed across Stewartsville.
Thunderstorm Wind, Clinton
- When
- June 26, 4:15 PM CST to 4:16 PM CST
- Where
- Clinton County, 2.14 mi SSW of Starfield
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.600, -94.540
Downed limbs and wires near Kirk Road east of Gower.
Thunderstorm Wind, Clay
- When
- June 26, 4:22 PM CST to 4:23 PM CST
- Where
- Clay County, 3.38 mi SE of Smithville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.370, -94.530
Damage and blown debris at a construction site near Smithville Lake.
Thunderstorm Wind, Clay
- When
- June 26, 4:22 PM CST to 4:23 PM CST
- Where
- Clay County, 3.38 mi SE of Smithville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.370, -94.530
Damage and blown debris at a construction site near Smithville Lake.
Thunderstorm Wind, Clinton
- When
- June 26, 4:23 PM CST to 4:24 PM CST
- Where
- Clinton County, 2.24 mi ENE of Turney
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.640, -94.290
Downed wires near Route H.
Thunderstorm Wind, Platte
- When
- June 26, 4:26 PM CST to 4:27 PM CST
- Where
- Platte County, 0.54 mi W of Northmoor
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.180, -94.640
Multiple reports of downed wires near Green Hills Road.
Thunderstorm Wind, Clay
- When
- June 26, 4:37 PM CST to 4:38 PM CST
- Where
- Clay County, 3.01 mi WNW of Liberty Mitchell Arp
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.300, -94.500
Downed wires near 116th Terrace.
Thunderstorm Wind, Clay
- When
- June 26, 4:45 PM CST to 4:46 PM CST
- Where
- Clay County, 3.01 mi WNW of Liberty Mitchell Arp
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.300, -94.500
Downed wires near Ewing Avenue.
Thunderstorm Wind, Jackson
- When
- June 26, 5:05 PM CST to 5:06 PM CST
- Where
- Jackson County, 3.1 mi WNW of Holmes Park
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.971, -94.601
Tree limbs downed at Ward Parkway Shopping Center on State Line Road.
Thunderstorm Wind, Jackson
- When
- June 26, 5:05 PM CST to 5:06 PM CST
- Where
- Jackson County, 3.5 mi S of Kansas City
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 39.030, -94.580
Two tree limbs down about 8 inches in diameter near the UMKC campus.
Thunderstorm Wind, Jackson
- When
- June 26, 5:06 PM CST to 5:07 PM CST
- Where
- Jackson County, 3.02 mi WNW of Dodson
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 39.000, -94.580
Video of large tree snapped toward the base in Waldo near Gregory.
Thunderstorm Wind, Jackson
- When
- June 26, 5:06 PM CST to 5:07 PM CST
- Where
- Jackson County, 4.01 mi WNW of Dodson
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.000, -94.600
Several reports of downed trees and wires near Gregory Boulevard.
Thunderstorm Wind, Jackson
- When
- June 26, 5:08 PM CST to 5:09 PM CST
- Where
- Jackson County, 3.83 mi WNW of Dodson
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.010, -94.590
Mping report of downed tree limbs near 65th Street.
Thunderstorm Wind, Jackson
- When
- June 26, 5:08 PM CST to 5:09 PM CST
- Where
- Jackson County, 2.55 mi WNW of Holmes Park
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.970, -94.590
Several reports of downed trees and wires near Indian Village.
Thunderstorm Wind, Jackson
- When
- June 26, 5:08 PM CST to 5:09 PM CST
- Where
- Jackson County, 1.48 mi NNE of Hickman Mills
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.950, -94.520
Downed tree limbs and wires near Fairlane Drive.
Thunderstorm Wind, Jackson
- When
- June 26, 5:08 PM CST to 5:09 PM CST
- Where
- Jackson County, 3.51 mi WNW of Dodson
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.000, -94.590
Downed tree and wires near 69th Street.
Thunderstorm Wind, Jackson
- When
- June 26, 5:09 PM CST to 5:10 PM CST
- Where
- Jackson County, 2.82 mi N of Dodson
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.020, -94.540
Downed wires near 61st Street.
Thunderstorm Wind, Jackson
- When
- June 26, 5:10 PM CST to 5:11 PM CST
- Where
- Jackson County, 1.48 mi NNE of Hickman Mills
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.950, -94.520
Downed wires near 95th Terrace near the Grandview Triangle.
Thunderstorm Wind, Jackson
- When
- June 26, 5:10 PM CST to 5:11 PM CST
- Where
- Jackson County, 2.15 mi W of Leeds
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.050, -94.540
Downed wires near Norton Avenue.
Thunderstorm Wind, Jackson
- When
- June 26, 5:12 PM CST to 5:13 PM CST
- Where
- Jackson County, 3.45 mi S of Kansas City
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 39.030, -94.570
Downed tree at 55th and Troost.
Thunderstorm Wind, Jackson
- When
- June 26, 5:13 PM CST to 5:14 PM CST
- Where
- Jackson County, 1.28 mi WNW of Raytown
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.030, -94.500
Social media report of a downed tree in the Eastwood Hills area.
Thunderstorm Wind, Jackson
- When
- June 26, 5:14 PM CST to 5:15 PM CST
- Where
- Jackson County, 1.07 mi E of Kansas City
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.080, -94.550
Downed wires near 24th Street.
Thunderstorm Wind, Jackson
- When
- June 26, 5:20 PM CST to 5:21 PM CST
- Where
- Jackson County, 0.69 mi S of Cement City
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.020, -94.450
Downed tree and wires near Hedges Avenue.
Thunderstorm Wind, Jackson
- When
- June 26, 5:24 PM CST to 5:25 PM CST
- Where
- Jackson County, 2.77 mi ESE of Blue Summit
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.040, -94.400
Downed tree limbs and wires near Phelps Road.
Thunderstorm Wind, Putnam
- When
- June 26, 6:37 PM CST to 6:38 PM CST
- Where
- Putnam County, 2.14 mi SSW of Unionville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.450, -93.010
Social media photo of a large tree downed south of Unionville.
Thunderstorm Wind, Buchanan
- When
- June 26, 8:47 PM CST to 8:48 PM CST
- Where
- Buchanan County, (Stj)st Joseph Mem A
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 39.770, -94.920
Measured gust of 54 knots/62 mph at the ASOS at KSTJ St. Joseph.
Thunderstorm Wind, Clinton
- When
- June 26, 9:15 PM CST to 9:16 PM CST
- Where
- Clinton County, 1.59 mi W of Cameron Muni Arpt
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 39.730, -94.280
AWOS sensor KEZZ in Cameron recorded a 57 knot wind gust.
Thunderstorm Wind, Carroll
- When
- June 26, 9:58 PM CST to 9:59 PM CST
- Where
- Carroll County, 0.69 mi N of Bogard
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.480, -93.530
Downed wires near County Road 190 north of Carrollton.
Thunderstorm Wind, Carroll
- When
- June 26, 9:58 PM CST to 9:59 PM CST
- Where
- Carroll County, 0.69 mi N of Bogard
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.480, -93.530
Downed wires near County Road 190 north of Carrollton.
Thunderstorm Wind, Linn
- When
- June 26, 10:46 PM CST to 10:47 PM CST
- Where
- Linn County, 2.81 mi N of Brookfield
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.820, -93.070
Multiple reports of downed limbs and wires north and west of Brookfield.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Colorado, June 26 to 28, 2025$430,000 · 1 event
- Damaging Winds in North Carolina, June 26, 2025$197,000 · 70 kt wind · 4 events
- Wildfire in Colorado, June 26 to 29, 2025$216,000 · 1 event
- Flash Flooding and Damaging Winds in Texas, June 26, 2025$140,000 · 70 kt wind · 5 events
- Damaging Winds in Ohio, June 26, 2025$125,000 · 61 kt wind · 2 events
- Flash Flooding and Debris Flow in New Mexico, June 26 to 28, 2025$100,000 · 54 kt wind · 4 events
- Damaging Winds in Kansas, June 26, 202552 kt wind · 49 events
- Flash Flood and Damaging Winds in Pennsylvania, June 26, 2025$44,000 · 52 kt wind · 12 events
- Damaging Winds in Virginia, June 26, 2025$43,000 · 60 kt wind · 12 events
- Damaging Winds in Pennsylvania, June 26, 2025$22,000 · 50 kt wind · 15 events
- Damaging Winds in Maryland, June 26, 2025$23,000 · 52 kt wind · 14 events
- Hail and Damaging Winds in Kentucky, June 26, 2025$32,000 · 1 in hail · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1272230, 1272231, 1272187, 1272224, 1272174, 1272185, 1272225, 1272176, 1272195, 1272232, 1257480, 1272173, 1272234, 1272178, 1272169, 1272181, 1272189, 1272190, 1272227, 1272235, 1272220, 1272237, 1272170, 1272171, 1272172, 1272180, 1272175, 1272179, 1272238, 1272239, 1272221, 1272240, 1272241, 1272182, 1272219, 1272193, 1272242, 1272194, 1272191, 1257481, and more.